# SDR 03FDEA00990

- Difficulty date: June 27, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-200
- Aircraft serial: 22937
- Aircraft time: 26,401 hours, 15,195 cycles
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FOUND AREA OF OIL CANNING ON FWD CARGO DOOR   LOWER SKIN 10 INCHES FROM FRONT.   REPAIRED FWD CARGO DOOR LOWER SKIN IAW SRM 52-00-3  FIG 3.
